# SDR AALA961021

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 21H THROUGH 25H MISSING.  REPLACED EMERGENCY FLOOR LIGHT STRIP BETWEEN PAX SEAT ROWS 21H THROUGH 25H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
